Alert archive / North Dakota / River Flood Warnings in 2013

River Flood Warning 8, NWS Bismarck, ND

April 8, 2013McHenry County, North Dakota

NWS Bismarck, ND issued this river flood warning at Apr 8, 2013, 11:12 AM CDT for McHenry County, North Dakota. It took effect at May 19, 2013, 10:22 PM CDT. It was in force for 75 days.

The area

The counties it named.

The facts

Issued
Apr 8, 2013, 11:12 AM CDT (16:12 UTC)
In effect from
May 19, 2013, 10:22 PM CDT
Expired
Aug 2, 2013, 1:26 PM CDT
In force
75 days
Issued by
NWS Bismarck, ND
Flood severity
Moderate

County McHenry County, ND

The river

Written for the forecast point Souris River near Bantry (BANN8).

Action stage
1439 ft
Minor stage
1440 ft
Moderate stage
1441 ft
Major stage
1443 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05122000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 8, 9:55 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 8, 9:55 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
955 AM CDT MON APR 8 2013

.UPDATE...
ISSUED AT 944 AM CDT MON APR 8 2013

UPGRADING TO WINTER STORM WARNING FOR HEAVY SNOW SOUTHWEST
COUNTIES OF GOLDEN VALLEY...BILLINGS...STARK...DUNN...HETTINGER
MCKENZIE...SLOPE. RADAR ANS SURFACE REPORTS SHOW BAND OF HEAVY
SNOW WILL EXTEND ACROSS THE SOUTHWEST. MOST OF THE HEAVY SNOW WILL
FALL THROUGH EARLY AFTERNOON THEN BEGIN TO DIMINISH.

UPDATE ISSUED AT 650 AM CDT MON APR 8 2013

SURFACE OBSERVATIONS AT STANLEY...MINOT AIR FORCE BASE AND BELCOURT
ARE INDICATING FREEZING RAIN. ALSO A REPORT OF FREEZING RAIN AND
SLEET AT LANSFORD. FORECAST SOUNDINGS INDICATE THIS SHOULD BE A
SHORT LIVED EVENT...WITH COLUMN CONTINUING TO COOL. THERE WAS ALSO
RAIN LAST NIGHT THAT HAS NOW FROZEN TO SURFACES. WILL ISSUE A
FREEZING RAIN ADVISORY TO COVER THE ICY CONDITIONS THROUGH THE
MORNING COMMUTE. WILL GO THROUGH NOON AND LET THE DAY SHIFT CANCEL
IF NEEDED.

SNOW CONTINUES TO LIFT NORTH AND EAST THROUGH SOUTHWEST NORTH
DAKOTA. NO CHANGES TO THE SNOW AND BLOWING SNOW ADVISORY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 408 AM CDT MON APR 8 2013

THE MAIN FORECAST CHALLENGE FOR THE SHORT TERM PERIOD IS THE
UPCOMING STORM SYSTEM SET TO IMPACT WESTERN AND CENTRAL NORTH DAKOTA
TODAY AND INTO TONIGHT. ADDITIONALLY...WINTER WEATHER HEADLINES WILL
NEED TO EVALUATED IN ORDER TO DETERMINE WHETHER OR NOT CHANGES ARE
WARRANTED.

THE 00Z MODEL GUIDANCE CONTINUES TO HAVE SOME DISAGREEMENT REGARDING THE
AMOUNT OF QPF OVER THE IMPACTED AREA...INTRODUCING UNCERTAINTY INTO
THE QPF AND TOTAL SNOWFALL FORECAST. THE 00Z NAM/GFS ARE SIMILAR IN
THEIR SOLUTIONS PAINTING HEAVIER QPF AMOUNTS ACROSS THE SOUTHWEST
AND PARTS OF THE CENTRAL... WHILE THE 00Z ECMWF/GEM ARE
DRIER...KEEPING THE HEAVIEST QPF AMOUNTS FURTHER SOUTH OVER SOUTH
DAKOTA. IN REGARDS TO TIMING...ALL MENTIONED MODEL GUIDANCE HAS THE
HEAVIEST SNOWFALL OCCURRING BETWEEN 12Z AND 00Z TUESDAY. SNOWFALL
INTENSITY WILL DECREASE FROM NORTH TO SOUTH AFTER 00Z...AS LIGHT
SNOW ENDS AFTER 06Z TUESDAY. HOWEVER...ALONG THE ND/SD STATE
BORDER...LIGHT SNOW WILL CONTINUE THROUGH THE END OF THE PERIOD...AS
A SHARP PRECIPITATION GRADIENT SETS UP.

THE 00Z NAM/GFS...12Z ECMWF...AND THE LATEST RAP RUN AGREE ON THE
OVERALL THERMAL PROFILE. A COLD FRONT IS FORECAST TO DROP
SOUTH OUT OF CANADA...WITH COLDER H850 TEMPERATURES OF -10 TO -14 C
FORECAST TO MOVE OVER THE AREA. TEMPERATURES REMAIN FAIRLY WARM THIS
MORNING...MOSTLY ABOVE FREEZING FOR LOCATIONS ACROSS THE
SOUTHWEST...WHERE PRECIPITATION WILL BE INITIALLY LIGHT RAIN. A
QUICK TRANSITION TO SNOW WILL OCCUR BY DAYBREAK AS TEMPERATURES COOL
QUICKLY ACROSS THE SOUTHWEST.

AFTER WADING THROUGH THE 00Z MODEL GUIDANCE...HAVE DECIDED TO LEAN
MORE TOWARDS THE ECMWF SOLUTION...AS IT HAS HAD MORE RUN TO RUN
CONSISTENCY THAN THE NAM/GFS/GEM AS WELL AS HAVING SUPERIOR
PERFORMANCE THIS PAST WINTER. GIVEN THE AMOUNT OF UNCERTAINTY THAT
REMAINS AS THIS EVENT IS JUST GETTING UNDERWAY...HAVE DECIDED TO
KEEP WINTER WEATHER HEADLINES AS IS. SERIOUS CONSIDERATION WAS
GIVEN TO THE ISSUANCE OF A WINTER STORM WARNING FOR SNOW FOR
GOLDEN VALLEY...BILLINGS...DUNN...STARK...AND SLOPE COUNTIES WHERE
THE GREATEST SNOWFALL TOTALS ARE EXPECTED TO OCCUR.
ALSO...CONSIDERATION WAS GIVEN TO EXPANDING THE CURRENT ADVISORY
FURTHER EAST. HOWEVER...THE ISSUANCE OF A WARNING AND THE
EXPANSION OF THE CURRENT ADVISORY DID NOT SEEM FEASIBLE GIVEN LOW
CONFIDENCE AND HIGH UNCERTAINTY BEYOND THE CURRENT WINTER WEATHER
HEADLINES. WILL ALLOW DAY SHIFT TO REEVALUATE AND CONSIDER THESE
OPTIONS.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 408 AM CDT MON APR 8 2013

THE MAIN FORECAST PROBLEM EARLY IN THE EXTENDED PERIOD WILL BE
PRECIPITATION CHANCES ALONG THE NORTHERN PERIPHERY OF THE LARGE
SYSTEM OVER THE CENTRAL AND NORTHERN PLAINS...IN ADDITION TO
TEMPERATURES UNDER COLD HIGH PRESSURE TO THE NORTH OF THE SYSTEM. A
PROGRESSIVE WEST TO NORTHWEST UPPER FLOW WILL DEVELOP BY LATE IN THE
WORK WEEK AND THROUGH THE WEEKEND BRINGING PERIODIC CHANCES OF MIXED
PRECIPITATION.

TUESDAY AND WEDNESDAY SHOULD BE QUIET ACROSS ALL BUT THE FAR SOUTH.
COLD SURFACE HIGH PRESSURE OVER SOUTHERN CANADA INTO THE NORTH
DAKOTA SHOULD KEEP THE NORTH DRY. DETERMINISTIC MODELS KEEP THE
NORTHERN EDGE OF THE STRONG SYSTEM NEAR THE SOUTH DAKOTA BORDER. THE
GEM/ECMWF KEEP SOME LIGHT QPF ALONG THE SOUTHERN TIER COUNTIES WHILE
THE GFS KEEPS PRECIPITATION SOUTH OF THE STATE. LOWERED TEMPERATURES
A BIT FROM PREVIOUS FORECAST...WITH LESS SKY COVER...COLDER MID
LEVEL TEMPERATURES AND REMAINING SNOWPACK...THE FAR NORTHERN
COUNTIES SHOULD SEE SOME LOWER TEENS AND SINGLE DIGITS FOR OVERNIGHT
LOWS. FAVOR A EC/GEM SOLUTION AS FAR AS PRECIPITATION ON TUESDAY AND
WEDNESDAY...THUS WILL KEEP POPS ALONG THE SOUTH DAKOTA BORDER
THROUGH THE PERIOD. AT THIS TIME...WILL NOT BRING A SIGNIFICANT
AMOUNT OF QPF TO THE SOUTH...HOWEVER...THERE IS A VERY SHARP CUTOFF
ON THE NORTHERN EDGE OF THE DEFORMATION ZONE. A NORTHWARD SHIFT OF
ONLY A FEW MILES WOULD BRING ACCUMULATING SNOWS INTO THE SOUTHERN
TIER COUNTIES. WILL DEFINITELY NEED TO MONITOR THIS OVER THE NEXT
FEW MODEL RUNS.

THE ECMWF...WHICH HAS BEEN THE MOST CONSISTENT OF THE DETERMINISTIC
MODELS WITH THIS SYSTEM...HAS NOW SWITCHED THINGS UP BY KEEPING THE
UPPER LEVEL SYSTEM FARTHER NORTH ON THURSDAY...DUE TO STRONGER
DOWNSTREAM BLOCKING. THIS WOULD KEEP A CHANCE OF LIGHT SNOW OVER THE
SOUTHEAST CWA. FOR NOW WILL STICK WITH A BLEND OF MODELS WITH
PERSISTENCE...WHICH KEEPS THE SOUTHEAST DRY AND SEE IF THIS WAS JUST
AN ANOMALY FROM THE 00 UTC MONDAY ECMWF RUN.

THIS CHANGE IN THE ECMWF ALSO AFFECTS THE LATTER PORTIONS OF THE
EXTENDED PERIOD. THE SLOWER SOLUTION RESULTS IN UPSTREAM RIDGING AND
THE PROGRESSIVE FLOW OFF THE PACIFIC IS SHUNTED NORTH...YIELDING A
MAINLY DRY FORECAST LATE IN THE WORK WEEK AND INTO THE WEEKEND. THIS
FINALLY BREAKS DOWN BY LATE SATURDAY AND A SYSTEM EMANATING FROM THE
PACIFIC MOVES INTO THE AREA SATURDAY NIGHT AND SUNDAY. THE GFS/GEM
BRING THE PROGRESSIVE FLOW INTO THE AREA EARLIER. THE SYSTEM
FORECAST TO MOVE INTO THE CWA ON THURSDAY FROM PREVIOUS RUNS IS
WEAKER...AND HAVE TONED DOWN POPS A BIT FROM PREVIOUS FORECAST. THE
NEXT SYSTEM ENTERS A GOOD 12-18 HOURS PRIOR TO THE ECMWF. EITHER
SOLUTION WOULD BRING ANOTHER ROUND OF MIXED PRECIPITATION WITH SNOW
NORTH...RAIN SOUTH...AND A MIX IN THE MIDDLE. TEMPERATURES DO
MODERATE LATER IN THE PERIOD...FROM HIGHS IN THE 20S AND 30S ON
TUESDAY AND WEDNESDAY...TO THE 30S AND 40S THURSDAY THROUGH SUNDAY.
WHICH WILL STILL BE BELOW NORMAL FOR MID APRIL.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 944 AM CDT MON APR 8 2013

MULTIPLE AVIATION HAZARDS AGAIN FOR THE 12 UTC TAF PERIOD.
WIDESPREAD LOW IFR TO IFR CONDITIONS ACROSS WEST AND CENTRAL NORTH
DAKOTA. HEAVY SNOW AND BLOWING SNOW KDIK. LIGHT SNOW KISN-KMOT-
KDIK-KJMS.

SHOULD SEE IMPROVING CONDITIONS MONDAY AFTERNOON/EVENING FOR ALL
BUT KJMS-KDIK AND POSSIBLY KBIS WHICH MAY REMAIN IFR.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ TUESDAY
FOR NDZ009-019-020-034-042>044.

WINTER STORM WARNING UNTIL 1 AM CDT /MIDNIGHT MDT/ TUESDAY FOR
NDZ017-018-031>033-040-041.

FREEZING RAIN ADVISORY UNTIL NOON CDT TODAY FOR NDZ003>005-
010>013.

&&

UPDATE...WAA
SHORT TERM...LTH
LONG TERM...TWH
AVIATION...WAA
Hazardous weather outlook, Apr 8, 10:47 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1047 AM CDT MON APR 8 2013

NDZ003-004-011-012-091600-
RENVILLE-BOTTINEAU-WARD-MCHENRY-
1047 AM CDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

FLOOD WARNINGS REMAIN IN EFFECT FOR THE SOURIS RIVER AT VARIOUS
POINTS UPSTREAM OF MINOT UNTIL FURTHER NOTICE. FOR DETAILS PLEASE
REFER TO WWW.WEATHER.GOV/BIS.

PERIODS OF LIGHT SNOW ARE EXPECTED TODAY. SOME LIGHT ACCUMULATIONS
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY
INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-002-005-010-013-021>023-025-035>037-091600-
DIVIDE-BURKE-ROLETTE-MOUNTRAIL-PIERCE-MCLEAN-SHERIDAN-WELLS-
FOSTER-BURLEIGH-KIDDER-STUTSMAN-
1047 AM CDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

LIGHT FREEZING RAIN OR DRIZZLE WILL END MONDAY MORNING NORTH OF
HIGHWAY 2. SNOW WILL SPREAD WEST TO EAST ACROSS THE AREA THROUGH
THE AFTERNOON. LIGHT ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ009-019-020-034-091600-
WILLIAMS-MERCER-OLIVER-MORTON-
1047 AM CDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTH CENTRAL NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

LIGHT TO MODERATE SNOW ACCUMULATIONS ARE EXPECTED TODAY. A WINTER
WEATHER ADVISORY IS IN EFFECT THROUGH MONDAY EVENING FOR
SOUTHWEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...WEST OF THE
MISSOURI RIVER. FOR DETAILS PLEASE REFER TO WWW.WEATHER.GOV/BIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY
INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT PRECIPITATION TYPE AND ANY ASSOCIATED
HAZARDS SUCH AS SLIPPERY ROAD CONDITIONS.

NDZ042>044-091600-
GRANT-BOWMAN-ADAMS-
947 AM MDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

LIGHT TO MODERATE SNOW ACCUMULATIONS ARE EXPECTED TODAY. A WINTER
WEATHER ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR SOUTHWEST
AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...WEST OF THE MISSOURI
RIVER. FOR DETAILS PLEASE REFER TO WWW.WEATHER.GOV/BIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF A PROLONGED PERIOD OF LIGHT SNOW TUESDAY
THROUGH WEDNESDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE...WITH
THE HIGHER AMOUNTS EXPECTED ALONG THE SOUTH DAKOTA BORDER AND
POINTS SOUTH.

THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY
INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT PRECIPITATION TYPE AND ANY ASSOCIATED
HAZARDS SUCH AS SLIPPERY ROAD CONDITIONS.

NDZ045>048-050-051-091600-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1047 AM CDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL SPREAD WEST TO EAST ACROSS THE AREA TODAY. SOME
LIGHT ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF A PROLONGED PERIOD OF LIGHT SNOW TUESDAY
THROUGH WEDNESDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE...WITH
THE HIGHER AMOUNTS EXPECTED ALONG THE SOUTH DAKOTA BORDER AND
POINTS SOUTH.

THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY
INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017-018-031>033-040-041-091600-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-
1047 AM CDT MON APR 8 2013 /947 AM MDT MON APR 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

HEAVY SNOW ACCUMULATIONS ARE EXPECTED TODAY. A WINTER STORM
WARNING FOR HEAVY SNOW IS IN EFFECT THROUGH THIS EVENING FOR
SOUTHWEST AND WEST CENTRAL NORTH DAKOTA. FOR DETAILS PLEASE REFER
TO WWW.WEATHER.GOV/BIS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF A PROLONGED PERIOD OF LIGHT SNOW TUESDAY
THROUGH WEDNESDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE...WITH
THE HIGHER AMOUNTS EXPECTED ALONG THE SOUTH DAKOTA BORDER AND
POINTS SOUTH.

THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY
INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT PRECIPITATION TYPE AND ANY ASSOCIATED
HAZARDS SUCH AS SLIPPERY ROAD CONDITIONS.

WAA

In the hours before

Special weather statement, Apr 8, 9:18 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
918 AM CDT MON APR 8 2013

NDZ031>033-040-041-043-044-081630-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
818 AM MDT MON APR 8 2013

...HEAVY SNOW ACROSS SOUTHWEST NORTH DAKOTA THIS MORNING..

HEAVY SNOW REDUCING VISIBILITIES TO ONE QUARTER OF A MILE WILL
CONTINUE ACROSS SOUTHWEST NORTH DAKOTA THIS MORNING. LOCATIONS
SUCH AS BEACH...BOWMAN...MEDORA...DICKINSON...AMIDON...MOTT AND
HETTINGER ARE EXPECTED TO RECEIVE THREE TO FOUR INCHES OF SNOW
THIS MORNING. SNOWFALL INTENSITIES WILL DECREASE AFTER NOON MDT
ACROSS SOUTHWEST NORTH DAKOTA...WITH AN ADDITIONAL ONE TO TWO
INCHES POSSIBLE THROUGH THE AFTERNOON. USE CAUTION IF TRAVELING
ACROSS SOUTHWEST NORTH DAKOTA AS ROADS WILL LIKELY BECOME SNOW
COVERED. AVOID THE USE OF CRUISE CONTROL DURING WINTER DRIVING
CONDITIONS.

AYD
Local storm report, Apr 8, 10:33 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1033 AM CDT MON APR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     SNOW             BOWMAN                  46.18N 103.39W
04/08/2013  E2.5 INCH        BOWMAN             ND   CO-OP OBSERVER

            2 TO 3 INCHES OF WET SNOW THUS FAR.

&&

AYD
Local storm report, Apr 8, 10:49 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 AM CDT MON APR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     HEAVY SNOW       BEACH                   46.92N 104.00W
04/08/2013  M8.5 INCH        GOLDEN VALLEY      ND   EMERGENCY MNGR

            STORM TOTAL SNOWFALL THUS FAR. MEASURED BY GOLDEN
            VALLEY CO EMERGENCY MANAGER.

&&

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 6:31 AM CDTFreezing Rain AdvisoryBISBottineau, McHenry, Mountrail, Pierce, Renville, Rolette5 hr
Apr 8, 10:11 AM CDTWinter Storm WarningBISBillings, Dunn, Golden Valley, Hettinger, McKenzie, Slope and 1 more6 hr
Apr 8, 11:12 AM CDTRiver Flood WarningBISMcHenry117 days

Nearby

River Flood Warnings in North Dakota, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.